# SDR SWIA201437839

- Difficulty date: May 13, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 33,293 hours, 27,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Failed
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME SECTION  AT BS 349 IS BEYOND LIMITS.  C-CHECK,  INSTALLED NEW LOWER FRAME SECTION IAW SRM.
